| Model Number |
CI-1400-01 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing loss of lock.External equipment was exchanged, however the issues did not resolve.Revision surgery will be scheduled.
Additional Manufacturer Narrative
The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The device passed the mechanical tests performed.The reported complaint of no lock was confirmed during the failure analysis process; however, due to damage induced during the failure analysis process the root cause could not be determined.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.